Bulletin of the Belgian Mathematical Society - Simon Stevin

Multiple periodic solutions of some Liénard equations with p-Laplacian

Cristian Bereanu

Full-text: Open access

Abstract

The existence, non-existence and multiplicity of solutions to periodic boundary value problems of Liénard type \begin{eqnarray*} (|u'|^{p-2}u')'+ f(u)u'+ g(u) = e(t) + s,\quad u(0)-u(T)=0=u'(0)-u'(T), \end{eqnarray*} is discussed, where $p>1,$ $f$ is arbitrary and $g$ is assumed to be bounded, positive and $g(\pm\infty)=0.$ The function $e$ is continuous on $[0,T]$ with mean value $0$ and $s$ is a parameter.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 15, Number 2 (2008), 277-285.

Dates
First available in Project Euclid: 8 May 2008

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1210254825

Mathematical Reviews number (MathSciNet)
MR2424113

Zentralblatt MATH identifier
1160.34036

Subjects
Primary: 34B15: Nonlinear boundary value problems 34B16: Singular nonlinear boundary value problems 34C25: Periodic solutions

Keywords
p-Laplacian Liénard equations periodic solutions Leray-Schauder degree

Citation

Bereanu, Cristian. Multiple periodic solutions of some Liénard equations with p-Laplacian. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 2, 277--285. https://projecteuclid.org/euclid.bbms/1210254825


Export citation